Reference Type | Journal (article/letter/editorial) |
---|
Title | The dimensions of the graptolite zooid |
---|
Journal | Geological Magazine |
---|
Authors | Sudbury, Margaret | Author |
---|
Year | 1991 (July) | Volume | 128 |
---|
Issue | 4 |
---|
Publisher | Cambridge University Press (CUP) |
---|
DOI | doi:10.1017/s0016756800017635Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 255096 | Long-form Identifier | mindat:1:5:255096:5 |
---|
|
GUID | 0 |
---|
Full Reference | Sudbury, Margaret (1991) The dimensions of the graptolite zooid. Geological Magazine, 128 (4) 381-384 doi:10.1017/s0016756800017635 |
---|
Plain Text | Sudbury, Margaret (1991) The dimensions of the graptolite zooid. Geological Magazine, 128 (4) 381-384 doi:10.1017/s0016756800017635 |
---|
In | (1991, July) Geological Magazine Vol. 128 (4) Cambridge University Press (CUP) |
---|
Abstract/Notes | AbstractMeasurements of fuselli and cortical bandages on thecae which show both of these enable a hypothesis about the dimensions of graptolite zooids to be put forward. This leads to a method for estimating zooid size when fusellus height alone can be measured. Results are shown for some species and the implications for theca formation and reproduction are discussed. |
---|
These are possibly similar items as determined by title/reference text matching only.